# SDR AT0000083

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47285
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 150 - 170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LONGERON 25L CORRODED AT ATTACH POINT TO FRAME AT BS 150-170.  CUT OUT LONGERON BETWEEN BS 150-170.  INSTALLED LINGERON SPLICES IAW DC9 SRM 53-02 FIGURE 18.
